# SDR DHL2001707005

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 77T1352
- Part serial: EAL81
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAIL NAV LIGHT ASSY DAMAGED BY BAGGAGE CART. REPLACED RT WING TIP ASSY IAW MM 57-20-0. STATUS: CLOSED.
